# SDR DALA2022061404163

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 74,507 hours, 9,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FOUND DURING SERVICE CHECK EEPLS LIGHT WILL NOT ILLUMINATE DURING TEST AT SEAT 46H. CORRECTIVE ACTION: RE-TERMINATED EEPLS PLUG WIRES AT SIDEWALL FOR SEAT 46H. (8684828)
